advertisement
Question
Posted by: Thandi | 2011-11-11

Scaring ppl with my horrific Roaccutane eyes

Pls help - I look like a freak of nature plus am in great discomfort. They are reddish/yellowish and sticky from chronic dryness and I could swear my eyelashes are thinning which means I really look like the Bride of Frankenstein right now. Can you recommend something I can take to lubricate the eyes from the inside, and something I can drop into them to lubricate topically so to speak?

I am also struggling with very dry skin on my whole body and more or less feel like a piece of biltong. What can I apply, a thick layer of Epimax? But in this heat?

On my dry face I have been spraying Tissue Oil and a bit of aloe vera baby oil. Normal moisturisers are doing nothing. Am I going to clog up my pores? Nothing but oil removes that dry feeling though, and my skin has not complained or broken out or anything since I began the oily treatments.

My lips, I am using a very effective very well-priced product, Pure Lip balm. What a stunning product - at a quarter of the price of the ''big guys'' in lip care.

Thanks pls help with above queries esp the issue of my ''roadmap'' eyes. I really am giving ppl reason to whisper in the corridors and skinner about me at the watercooler. They all think I am on coke, one person has been honest enough to ask me if I am.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Thandi

For you eyes I'd suggest using a product called Cellufresh or Celluvisc (which is slightly "thicker" in texture) - Its available from most pharmacies.

If your symptoms continue to be this bad you may have to speak to your dermatologist regarding a dosage adjustment.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011-11-14

Hi Thandi

For you eyes I'd suggest using a product called Cellufresh or Celluvisc (which is slightly "thicker" in texture) - Its available from most pharmacies.

If your symptoms continue to be this bad you may have to speak to your dermatologist regarding a dosage adjustment.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement